# SDR 95ZZZX1112

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5859M
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400057
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 082260040
- Condition: Corroded
- Location: Rt Wing Aft
- Component: 562010019
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPAR AT ATTACH POINT CORRODED.  SUBMITTER SUGGESTS CLOSE INSPECTION OF THIS AREA THROUGH WHEELWELLS AT EACH 100-HOUR OR ANNUAL.  REMEMBER, THESE ACFT ARE GETTING OLD.  THE TIME ON THE SPAR IS BETWEEN 4-6,000 HOURS.
